# SDR CALA2025012301998

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,134 hours, 25,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Iced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HARD TO ARM FOUND ICE ON GIRT, REMOVED ICE AND OP CHECK DOOR ARMING LATCH. OP CHECKS OK.
